Distributions Having the Gamma Properties

A.M. Mathai; R.K.Saxena

Metrika (1968)

  • Volume: 13, page 10-16
  • ISSN: 0026-1335; 1435-926X/e

How to cite


Mathai, A.M., and R.K.Saxena. "Distributions Having the Gamma Properties." Metrika 13 (1968): 10-16. <http://eudml.org/doc/175362>.

author = {Mathai, A.M., R.K.Saxena},
journal = {Metrika},
keywords = {statistics},
pages = {10-16},
title = {Distributions Having the Gamma Properties},
url = {http://eudml.org/doc/175362},
volume = {13},
year = {1968},

AU - Mathai, A.M.
AU - R.K.Saxena
TI - Distributions Having the Gamma Properties
JO - Metrika
PY - 1968
VL - 13
SP - 10
EP - 16
KW - statistics
UR - http://eudml.org/doc/175362
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.